The Open UniversitySkip to content
 

Reversibility in the diffeomorphism group of the real line

O'Farrell, Anthony and Short, Ian (2009). Reversibility in the diffeomorphism group of the real line. Publicacions Matemàtiques, 53(2) pp. 401–405.

Full text available as:
Full text not publicly available
Due to copyright restrictions, this file is not available for public download
Click here to request a copy from the OU Author.
Google Scholar: Look up in Google Scholar

Abstract

An element of a group is said to be reversible if it is conjugate to its inverse. We characterise the reversible elements in the group of diffeomorphisms of the real line, and in the subgroup of order preserving diffeomorphisms.

Item Type: Journal Article
Copyright Holders: 2009 Departament de Matemàtiques, Universitat Autònoma de Barcelona
ISSN: 0214-1493
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22461
Depositing User: Ian Short
Date Deposited: 30 Jul 2010 14:12
Last Modified: 03 Dec 2012 15:31
URI: http://oro.open.ac.uk/id/eprint/22461
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk